| Model Number |
WA50080A |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause is traced to electrical component failure: the video cable is broken, error 228 occurs and therefore no image is displayed.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the rigid video scope, which is an olympus asset with no reported complaint.During the evaluation of the device, error code (e228) occurred and therefore no image was displayed.The service repair technician indicated that the most likely cause of the finding was due to component failure.There was no patient involvement.